It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 02-28-2005, 04:04 PM   #1
Member
(male)
 
Join Date: Sep 2004
Posts: 64
arc1337 HB User
Accutane Makes me Nauseas

Hi everyone, I've been on accutane for about 4 1/2 months and should be able to finish my treatment within 1/2 a month, Things have been great for me acne wise but i am starting to suffer the reprecussions of it. For i've become very nauseas lately and i feel my mentality is starting to suffer as well. Its like am going crazy or something because every second i am awake i feel like throwing up and sometimes i do, and when i am trying to sleep i have trouble doing so.... I was thinking of just stopping my treatment early but am not shure what exactly i can do. Does anyone have any advice?

 
Old 02-28-2005, 04:08 PM   #2
Junior Member
 
Join Date: Feb 2005
Posts: 11
ShadowLink HB User
Re: Accutane Makes me Nauseas

Well, are you sure it's the medication. Because, like you said you've been taking it for 4 and a half months, and are just now beggining to feel these side-effects. Are you taking any other forms of medication or allowing any types of toxins into your body, lately. I find it strange that your body will just now be reacting to the medication.

 
Sponsors Lightbulb
   
Old 02-28-2005, 06:51 PM   #3
Member
(male)
 
Join Date: Sep 2004
Posts: 64
arc1337 HB User
Re: Accutane Makes me Nauseas

No i haven't been, but this occured during the time i started having the flu, but its been about 3 weeks and i still feel like throwing up. Yet i recovered from the flu in a week.

 
Old 03-01-2005, 11:25 AM   #4
Senior Member
 
Join Date: Oct 2004
Posts: 181
girlygal HB User
Re: Accutane Makes me Nauseas

Hi can you tell me if accutane cleared your skin because I am thinking of going on it. Was your skin bad or just moderate mine is moderate but nothing is helping and now I starting get dark spots after the breakout goes away then a new one starts. Thanks

 
Old 03-26-2005, 10:16 AM   #5
Newbie
(female)
 
Join Date: Mar 2005
Posts: 1
Bekiden HB User
Exclamation Re: Accutane Makes me Nauseas

I was on Accutane for nearly a year. (10 months I think...) After the 3rd month, I was getting really moody, and I'd often feel sick to the stomach. Since it was clearing my face, I stayed with it. After the 10 months, I was so terribly depressed, to the point of near suicide. I would catch every sickness coming around, and I was also very nauseated.

Accutane has been tested, and has been proven to cause depression and other harmful side effects.

Two weeks after I got off of accutane, all the depression and sick feeling in my stomach completely left. Accutane works, I started when I was 14, and now that I'm 19, I've not had severe acne since. Yes, I've had break-outs, yes I still have perpetual blackheads on my nose, but it helped the whole Pizza face look to stay away.

However, because of the depression and other side effects, (including severely dry, cracked and bleeding skin, low immune system, and other small things,) I would not recommend it to anyone.

There's got to be a better treatement out there. Check it out online... there's tons of stories of people feeling so depressed that they are suicidal while they are taking accutane.

Be careful with that stuff. If you must take it, don't take it for longer than a couple months. It can be extremely harmful. Trust me, I went through that, and would never go back.

Last edited by Bekiden; 03-26-2005 at 10:17 AM.

 
Old 03-26-2005, 12:58 PM   #6
Junior Member
(female)
 
Join Date: Jan 2005
Location: Canada
Posts: 38
Michelle2175 HB User
Re: Accutane Makes me Nauseas

When I first started taking Accutane I did get nauseous for about the first month. I never really physically got sick but everytime I went to go eat something I just couldnt. But it went away after a month and I am about to go on month 5 and my face is 95% clear and I had moderate to severe acne. Best thing I have ever done for myself... yeah there are side effects and yes they may bring you down a bit but all I am thinking is that in the end I am finally going to wake up with clear skin... cant remember the last time that I could have said that.

 
Old 03-27-2005, 10:09 AM   #7
Member
 
Join Date: Apr 2004
Posts: 85
SpoiledCutie258 HB User
Re: Accutane Makes me Nauseas

I am in the process of getting accutane. Right now the coter has got me on pills because he said that sometimes they will elp clear acne so he wanted to see if it would work for me and if it did not then I would get on accutane my next appointment wich is April 19th. I honestly havent seen any change in my acne since taking the pills so I most definetly am going to be getting on accutane.

The docter already gave me all the information I need to know about accutane such as the depression, sickness and all. I am a little worried about it but after having it since I was about 14 and being 18 now and trying probably 20 diffrent medicines I have just got frustrated and am willing to try anything no matter what the side affects.

 
Old 03-27-2005, 12:26 PM   #8
Junior Member
(female)
 
Join Date: Mar 2005
Posts: 48
SuzyB0731 HB User
Re: Accutane Makes me Nauseas

i have been on accutane for only 11 days now but i have been doing a lot of research on it and if you are feeling that way you need to tell you dr ASAP and see what he/she says - b/c the nausea and inability to think clearly/concentrate or whatever exactly you have could be signs that you are having increased pressure in your brain (which is not good!)
so be on the safe side and call your dr, you only have a little bit of time left anyhow but this can be a pretty serious thing

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Does anyone here (women) have acne related to facial hair? Problem after Accutane,ro hmj211 Hair Problems 2 05-19-2010 11:32 PM
Does dosage affect detectable accutane related effects on the brain in experiments? a dude Acne 0 04-22-2010 01:11 AM
Low Dose Accutane LowTane Acne 250 02-09-2010 08:44 PM
Does anyone here (women) have acne related to facial hair? Problem after Accutane,rop hmj211 Acne 1 01-13-2010 05:23 PM
Accutane Journal KyleDale Acne 672 07-06-2007 08:31 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Accutane
Aspirin
Benzoyl
Clindamycin
Differin
  Accutane
Aspirin
Benzoyl
Clindamycin
Differin




TOP THANKED CONTRIBUTORS



WhenItRains (10), ClearSkinRomy (6), mmisty (5), poozers (3), jonnstar (3), LitS917 (2), lisamariemoon (2), ladybud (2), crookedhearts (2), MSNik (2)

Site Wide Totals

teteri66 (1136), MSJayhawk (941), Apollo123 (855), janewhite1 (823), Titchou (769), Gabriel (743), ladybud (667), sammy64 (666), midwest1 (654), BlueSkies14 (610)



All times are GMT -7. The time now is 05:47 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!